# SDR QXEA200301510

- Difficulty date: December 2, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 10,483 hours, 15,024 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Part serial: 270
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THROUGH 9000 FT NOSE GEAR CYCLED DOWN AND UP.  ALL INDICATIONS WERE NORMAL.  GEAR INDICATIONS WERE UP AND LOCKED AS NORMAL PRIOR TO THE GEAR CYCLING.  GEAR CAME DOWN AND LOCKED WITH THREE GREEN ON THE PANEL AND FLOOR.  REMOVED AND REPLACED PSEU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
